Ligandrol (LGD-4033)-Induced Liver Injury

Ligandrol (LGD-4033)-Induced Liver Injury / Mary Barbara, Sadhna Dhingra, Ayse Mindikoglu / (ACG Case Reports Journal 7 (2020) 6 (June); p. 1-3)

  • PMID: 32637435
  • PMCID: PMC7304490
  • DOI: 10.14309/crj.0000000000000370

Abstract

We described a 32-year-old man who developed severe drug-induced liver injury after using Ligandrol (LGD-4033). The diagnosis was confirmed by a liver biopsy that showed cholestatic hepatitis with a mild portal, periportal, and perisinusoidal fibrosis. Ligandrol is a selective androgen receptor modulator that is available over the counter and via the internet.

Original document

Parameters

Science
Case report
Date
11 June 2020
People
Barbara, Mary
Dhingra, Sadhna
Mindikoglu, Ayse
Country
United States of America
Language
English
Other organisations
Baylor College of Medicine (BCM)
Doping classes
S1. Anabolic Agents
Substances
LGD-4033 (ligandrol)
Medical terms
Health effects
Document category
Scientific article
Document type
Pdf file
Date generated
10 September 2020
Date of last modification
13 September 2020
Category
  • Legal Source
  • Education
  • Science
  • Statistics
  • History
Country & language
  • Country
  • Language
Other filters
  • ADRV
  • Legal Terms
  • Sport/IFs
  • Other organisations
  • Laboratories
  • Analytical aspects
  • Doping classes
  • Substances
  • Medical terms
  • Various
  • Version
  • Document category
  • Document type
Publication period
Origin